# SDR FDEA201612294575

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: AUB702533
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON REQUIRES REMOVAL FOR ACCESS TO REPAIR PYLON BULKHEAD FLANGE CRACK REF N676 THIS WORK ORDER. REMOVED AND REPLACED PYLON BULKHEAD PER DAC DWG AUB7025.
